# SDR SWAA2019022629991

- Difficulty date: February 5, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER T-CAP, LOWER FLANGE CORRODED AT BS 986, BETWEEN LBL 35 TO LBL 43.  REPAIRED T-CAP IAW SRM.
